AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Completely Prime Maximal Ideals and Quantization
William M. McGovern

Memoirs of the American Mathematical Society
1994; 67 pp; softcover
Volume: 108
ISBN-10: 0-8218-2580-1
ISBN-13: 978-0-8218-2580-8
List Price: US$36
Individual Members: US$21.60
Institutional Members: US$28.80
Order Code: MEMO/108/519
[Add Item]

Request Permissions

This monograph will appeal to graduate students and researchers interested in Lie algebras. McGovern classifies the completely prime maximal spectrum of the enveloping algebra of any classical semisimple Lie algebra. He also studies finite algebra extensions of completely prime primitive quotients of such enveloping algebras and computes their lengths as bimodules, characteristic cycles, and Goldie ranks in many cases. This work marks a major advance in the quantization program, which seeks to extend the methods of (commutative) algebraic geometry to the setting of enveloping algebras. While such an extension cannot be completely carried out, this work shows that many partial results are available.


Research mathematicians in algebraic representation theory of semisimple Lie groups; advanced graduate students.

Table of Contents

  • Introduction
  • Preliminaries on nilpotent orbits and their covers
  • Induced Dixmier algebras and orbit data
  • Construction and basic properties of the algebras
  • Associated varieties and characteristic cycles
  • Goldie ranks
  • Applications to the quantization program
  • Exhaustion of the completely prime maximal spectrum
  • Examples
  • References
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia